MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (bmt) reported a 2008k2 uf check valve 63 leaked during a patient's hemodialysis (hd) treatment and the machine was pulled.The bmt was unsure of the patient finished treatment.Per bmt there was no patient injury.The bmt stated one of the plastic tabs holding the two halves of the check valve failed and the check valve broke apart.The check valve was replaced to resolve the issue.Upon follow-up, the bmt stated the uf check valve was noticed to have been split apart during the patient's treatment, causing a blood leak.The machine reportedly alarmed appropriately during treatment as a result of the leak.The estimated blood loss (ebl) was unknown.It was unknown if any damage was noted to the uf check valve prior to treatment or what may have attributed to the check valve breaking apart, but stated the machine had passed pre-checks prior to the patient's treatment.The bmt stated it was unknown if the patient was able to complete their treatment following the reported event, and confirmed there was no known patient injury as a result of the reported issue, with no harm or adverse events reported.The bmt stated the machine was replaced with a new check valve, was disinfected and returned to service.A requested sample was no longer available to be returned for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed due to broke uf check valve.
 
Event or Problem Description

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18989175
Report Number0002937457-2024-00522
Device Sequence Number2858367
Product Code KDI
UDI-Device Identifier00840861100859
UDI-Public00840861100859
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient SexUnknown